# SDR FDEA202101100036

- Difficulty date: January 10, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA717829
- Condition: Chafed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR - PANEL 245AF - CHAFFING DAMAGE TO UPPER FACE SHEET OF FLOOR   BOARD. 0003893740 : CORAL, CHRISTOPHER   - 19-JAN-2021 20:34  FABRICATED NEW FLOOR PANEL#245AF PER DRAWING SRZ-25-005  0000936887 :
